Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Lisinopril cause dizziness and headaches?

Started on lisinopril/hctz 10-12.5 mg about 6 weeks ago. This week I became extremely tired and didn’t feel right. Then had chills.. Slight cough with low grade headache.Stopped the med yesterday am. Today I’m lightheaded but better. Possible lisinopril is responsible? I’m also worried about kidney function but will get lab work done
Mon, 25 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
Your symptoms are probably related to lisinopril side effects.
Some side effects may include:
-cough;
-dizziness, drowsiness, headache;
-depressed mood;
-nausea, vomiting, diarrhea, upset stomach
-mild skin itching or rash.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

A little while ago I experienced a massive dizzy spell. Laying in bed, it appeared as if the foot of my bed were lifting up and that I was going to fall out of bed. I grabbed for anything I could to hold onto so I didn t fall. Afterwards, I had a severe headache on the right side of my head. I take lisinopril daily. I m almost 60 and I am overweight.

doctor1 MD

Yes, Is Lisinopril a nitrate, YYYY@YYYY , my husband is getting dizzy, He also takes Sildenafil citrate, is this what is making him dizzy, we read where you can take them together, Why would the doctor prescribe this if you can have them together, Georgie

doctor1 MD

I have high blood pressure and take lisinopril, metroprolol and hydrochlorothiozide. Within the last few days, I have been experiencing short-term dizziness, sometimes when getting up in the morning and other times when lying down during a workout. Just now, I lifted a pan to look at the bottom and got a pretty severe momentary dizzying sensation. I should add that I have been experiencing allergic symptoms during this time, which is a common ailment I experience - but I take no medicines for it save for occasional Flonase. Symptoms included sneezing, runny nose and sinus headaches. I have also had dizzy episodes in the past, which always disappeared within a few days.